• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

concerned

T

twin keck

Active member
Joined
Oct 25, 2009
Messages
29
Location
LEICESTERSHIRE
i havnt heard voices in my head for 4 years thanks to the anti-psychotics i was taking. about 6 months ago i decided to take myself off risperdone and my psychiatrist said that it was ok. i was really pleased i had no problems coming off the meds and my mind was quiet(yipee!).2 weeks ago my mind became very active with chatter but i thought nothing of it.then i started to listern to the voice.my eyes would look to the corner whilst i was listerning.(my cpn said that was a classic why of telling if someone was listerning to voices)i then reliased that i was replying to the voice talking out loud.i knew i was in trouble then and i had to do something so i took 1/4 of a 2mg risperdone. this knocked me for six and i spent the day in bed.it stopped the chatter etc in my head which was good.that was saturday its now sunday and i havnt taken any. im concerned that my psychosis is returning.i havnt got a cpn anymore but i do have a direct contact to my psychiatrist if needed.has anyone else experienced a rerun of there illness?my sleep is terrible at the moment i was thinking that may be the cause.i see my psychiatrist in january.im not to sure weather to phone him and tell him whats going on. any advice wellcome(y)
 
Wendy

Wendy

Well-known member
Joined
May 26, 2009
Messages
267
Location
South/East
Hi there,I stopped my antipychotics because of the weight gain (olanzipene) I seemed to be ok for a while,then I had relationship problems and the voices started shouting at me,I think that stress can bring it on.
I'm now back on meds amisulpiride(an antipychotic) and things have calmed down thank goodness.
I think it's a risk you take,best of luck
Wendy x
 
T

twin keck

Active member
Joined
Oct 25, 2009
Messages
29
Location
LEICESTERSHIRE
Trying not to take

hi wendy, i was very tired at the time and hadnt slept properly for 3 weeks. hopefully it was a once off. ive got plenty of anti-pycs still. im still going to tell my psy doc in january to see what he thinks. thanks for replying.
p.s. how do you get on with sulperide? i had a horrendous side effects with them.:grouphug:
 
Wendy

Wendy

Well-known member
Joined
May 26, 2009
Messages
267
Location
South/East
Hi how do I get on with amisulpiride?well I can see you're a bloke womens stuff now, it's stopped my time of the month!aaahhharrrgh plus I'm still 5 stone over weight.
Wendy x
 
T

twin keck

Active member
Joined
Oct 25, 2009
Messages
29
Location
LEICESTERSHIRE
sulperide

ive just posted my experiences of sulperide on other conditions and experiances you might like to read!entitled weird side effects! ive had sexual dysfunction for years thats why im coming off the pills!:LOL:
 
D

diddypinks

ACCOUNT CLOSED
Joined
Jun 7, 2009
Messages
1,946
EVERY single time i come off my meds i am ill its VITAL that i take my medication every day people say they dont like feeling drowsey well whats better feeling drowsey or feeling phycotic???
 
Thread starter Similar threads Forum Replies Date
R Hearing Voices Forum 7
Similar threads
Concerned about voices
Top